Curvature Pinching for
minimal submanifolds in a sphere
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_18,
author = {Haizhong Li},
title = {Curvature {Pinching} for
minimal submanifolds in a sphere},
journal = {Novi Sad Journal of Mathematics},
pages = {223-230},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_18/}
}
Haizhong Li. Curvature Pinching for minimal submanifolds in a sphere. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_18/